# SDR SWIA200312039

- Difficulty date: May 24, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 360 hours, 284 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BULB.  OPS CHECK GOOD.  (P/N 1308)
